# SDR FDEA202010292686

- Difficulty date: October 29, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA74145
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FLOOR PANEL 281EF AT STATION 1741 TO STATION 1821 LEFT HAND FOUND  DELAMINATED.  DELAMINATED FLOOR PANEL 281EF AT MAIN DECK LEFT HAND STATION 1741 TO STATION 1821 REMOVED, AS PER AMM 53-21-09-4.  FLOOR PANEL 281EF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 281EF INSTALLED, AS PER AMM 53-21-09-4.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
